Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hoofy

So you think your not worried about flushing

Recommended Posts

I know no one likes to hear accutane doesn't leave everyone happy but it's true

I'm the idiot that took it, I was naive so i'll accept it's my fault but let me tell you....accutane flushing is no joke

I am soooo mad that I ever popped one pill, but what can I do now

and no matter how hard I try to figure it out or get help I run into walls

Share this post


Link to post
Share on other sites

yep...i feel ya man, all u can do is wait and try to avoid flushing triggers, i am pretty sure shit will pass in time...ive read many stories of peoples going away after a few years even tho that does sound pretty harsh...atleast it is some hope

Share this post


Link to post
Share on other sites

Same as me man, although i do have other side effects the worst time i flush is during sex...

The top derm in the UK has told me this accutane induced flushing does tend to subside with time, particularly if you have no family history of it!!

Share this post


Link to post
Share on other sites

just outta curiosity, is it possible to get that "accutane flushing" if you have a very dark skin tone? cuz it seems like most of the ppl who complain about the flushing side effect have very white pale caucasian skin?

Share this post


Link to post
Share on other sites

Well i'm light at the moment because the 6 months on tane I've stayed out of the sun as much as possible....I'm Irish/Mexican and can get pretty dark but I've never flushed before so I really have no idea what flushing looks like on anything besides pale white skin

Thats good news that theres a good chance it'll fade with time, both my parents have good tough skin so hopefully I'll do just fine...

I really just encourage small doses of tane though if your gonna do it, because I think I may have been taking too much

Share this post


Link to post
Share on other sites

I'm very fair skinned and also experienced flushing (very heat-sensitive) -- though it looked normal on me (being a red-head and all) ... and it went away after about three weeks after finishing Accutane treatment. I know you say that the camera is being kind -- but I think you look great -- and it just looks like you might have had a little bit too much sun (even though that's not the trigger) :redface: Your skin looks smooth, even-toned, and healthy -- and I'm sure the ladies don't mind or even notice the flushing at all ;-)

Hang in there! I'm sure this will straighten out for you. How long has it been since you took your last dose of Accutane?

Take care.

Share this post


Link to post
Share on other sites

Hey thanks it's been about 2 weeks now since my last pill, maybe I should dye my hair red =)

Share this post


Link to post
Share on other sites

honestly its fucking ridiculous

I can't even get a little frustrated without flushing insane amounts, my cheeks feel all heavy and warm all day long unless i'm icing them....no change since I've been off almost 3 weeks

Share this post


Link to post
Share on other sites

If you didn't read my post already, get Biafine. It is a emolient that I use now instead of a moisturizer. I had real bad flushing although I am still on accutane. I'm Irish and English so pretty fair skinned. Go to your derm and ask for biafine for the redness. It's used by a lot of rosacea patients and they love it, if that gives you any indication about how well it works on redness and flushing. It cured me overnight.

Check my picture in the gallery if you wonna see how well it worked already. I had bad flushing the whole week before I took the picture.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×